MathSciNet Relay Station
MathSciNet bibliographic data
MR313161 (47 #1716) 06A70
DeMarr, Ralph A class of partially ordered linear algebras. Proc. Amer. Math. Soc. 39 (1973), 255–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement